ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Back to Search Results |
| Catalog Number |
42801-05 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Air/Gas in Device (4062)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580)
| Date of Event |
07/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available for return; however, it has not yet been received.
Event or Problem Description
The complaint involved a transpac¿ it monitoring kit, 84" pressure tubing, 3ml flush device, un-bonded macrodrip device.Upon disconnecting and reconnecting the patient's arterial line/setup to an existing arterial line tubing for line change, the line was reportedly leaking blood from the existing tubing connected to patient arterial line catheter.Also, when attempting to aspirate blood, the device also pulled air into the setup.There were no other devices being used on the patient at the time of the event that may have caused or contributed to the event.The patient involved was a 24.3 years old, male and with unspecified patient harm.
Additional Manufacturer Narrative
One used partial list #42801-05, transpac¿ it monitoring kit, 84" pressure tubing, 3ml flush device, un-bonded macrodrip was returned for evaluation.As received, a crack on the female luer and tooling mark evidences.The returned set was tested and a leaks from the crack was confirmed.This complaint of leaks can be confirmed.The probable of the crack is unknown.However, the damage on the female luer is typical of tooling marks applied during use.A dhr lot # review could not be conducted because no lot number was identified.